- 3 replies
- 1090 views
- 3 followings
PAIN IN ARTERY USED TO INSERT CATH..ARM AND LEG
I am two weeks post stents being inserted 4 of them for a total enclusion non emegency as it was a planned procudure no heart attack that i know of...... Initally the doctor went through my arm then through my femeral artery. my concern is pain...my arm hurts the vein itself it seams no swelling or anything just artery pain. enough to wake me up if I roll on it .... also my groin area if I turn on my stomach I have the same pain in that artery. does anyone experience pain like its from trama from the cath? cardiologist office is busy and questions very hard to get answers too. anybody experience this.
AHAASAKatie, August 25, 2020 9:35am EST
I am so sorry that you are having this discomfort. Some tenderness would be expected, I think. However, please keep calling your doctor's office until you hear back that all is in the clear. They are really the only ones with your full history and who can provide specific medical instructions. Best Katie
samiamnot, August 26, 2020 11:48am EST
Thanks seems pain is not as common as I was hoping...scary condition 😳 long wait....
Hear2Heart, September 6, 2020 11:22am EST
Yes, I had cath site pain and discolration on my wrist for two weeks after the stent procedure, though not as severe as your's. This webpage is fairly thorough in discussing this issue: https://www.angiologist.com/vascular-intervention/pain-after-cath/
Their bottom line is: For this reason if you experience pain after a cath it is best if you inform your physician immediately. It is better not to wait because some causes of pain such as a pseudoaneurysm may become worse without treatment. Your physician will need to tailor treatment according to the specific diagnosis of your pain.
Based on this and the severity of pain PLUS this is a weekend [not medical advice, just my own opinion] if it were I, I seek more urgent medical attention - ER or at least an urgent care facility [tho from my experince, they won't have the experience and will refer you to an ER].